# SDR 97ZZZX3050

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - NR 2 ENGINE INBOARD FIRE EXTINGUISHER WIRES ARE CHAFED BY NOSE COWL DISCONNECT.  REPLACED WIRES 2WB170 AND 2WB173.  SEE ENGINE CHANGE CHECK LIST FOR TEST OF FIRE EXTINGUISHING SYSTEM.  `
